Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Computability by normal algorithms


Author: R. M. Baer
Journal: Proc. Amer. Math. Soc. 20 (1969), 551-552
MSC: Primary 02.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0255401-4
MathSciNet review: 0255401
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.80

Retrieve articles in all journals with MSC: 02.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0255401-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society